View Single Post
Old 06-24-2012, 06:48 PM   #4
Jennings1 Jennings1 is offline
Newbie
(female)
 
Join Date: Jun 2012
Location: Roan Mtn
Posts: 7
Jennings1 HB User
Re: side effects of Savella for Fibromyalgia

Quote:
Originally Posted by thefarm View Post
Hey there,
Savella makes me sweat also but it was worst the first couple months. At first I'd get hot flashes. But Savella has worked for me best. Cymbolta, Nuerontin & Lyrica made me even more exhausted & lethargic which is of course the last thing we need. I haven't lost wait on the Savella Wellbutrin & Tramadol are also known for causing weight loss but I take those also & no weight loss. But they work so I can live with that lol
Anyhow, the hot flashes & sweats will get easier. It's jut a matter of if you can live with it. For me it's the only side effect if Savella so small price to pay. But not everyone can handle it.
Oh my! I am so very sorry that you have those side effects. Where I have the Fibro, Lupus, and Menopause, when I have a hot flash I have no idea which to blame in on! When I took the Lyrica, they also had me on Voltaren. They said all the meds that I was on for everything including Phenagran for the nausea, would work together. I guess they can, but not in my system. When I get aggravated or a little depressed, I always remind myself that it could be far worse. I appreciate your response to my message. I hope you can find some relief and that one day they can find a better medication for us.